# SDR REXA2013041600522

- Difficulty date: April 16, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR OUTER LOWER SEAL RETAINER IS BENT AND GOUGED.  REMOVED AND REPLACED CENTER CARGO DOOR OUTER LOWER SEAL RETAINER IAW CRJ 900 SRM 51-42-06.
